MAUDE Adverse Event Report: CARDINAL HEALTH SAFETY NEEDLE 25 G X 1"; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH SAFETY NEEDLE 25 G X 1"; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850510
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: the product is leaking fluid out of the needle.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured between 11oct2022 and 12oct2022.Five opened but unused devices were returned for evaluation.Functional testing was completed per procedure; the reported issue was not observed on the returned product.Based on the available information, the reported condition could not be confirmed.A root cause was not determined.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
SAFETY NEEDLE 25 G X 1"
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18995245
Report Number1017768-2024-00034
Device Sequence Number2946387
Product Code FMI
UDI-Device Identifier10884521000568
UDI-Public10884521000568
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881850510
Device Catalogue Number8881850510
Device Lot Number22K503
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown